advertisement
Question
Posted by: Whanadi | 2010/07/14

Brown Discharge

Hi,

My GP put me on Yaz in March 2010, I used it very regularly at the same time every day, but on the 7th of June I started my normal period which i had for about 3 days and after that i had a brown discharge for 1 weeks, i then went to the doctor and he put me on 15mg Provera i used this for 2 weeks and still the brown discharge continued, he then put me on 15mg provera agian combined with Cyklokapron, I used this for 1 week and everything stopped. I went to the doctor and had a pap smeer done and the result came back normal, on the 10th of July I started having brown discharge again which lasted for 3 days, but on the 9th of July when my Fiance and I tried to have intercource I was very dry. I dont know what could be wrong, any advice at all would be very much appreciated!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the Yaz does not agree with you. If it persists you may need to consider a differnt contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: gynaedoc | 2010/07/17

It may be that the Yaz does not agree with you. If it persists you may need to consider a differnt contraceptive.

Best wishes

Reply to gynaedoc
Posted by: mc101 | 2010/07/14

you should also check out the side effects of your pill. I''m on Yasmine, and one of the side effects is dryness.

Reply to mc101
Posted by: stn | 2010/07/14

I had the same problem,but my discharge had a foul smell,my gynae put me on antibiotics and a VG cream and it cleared. I am on the Provera injection and I dont get my monthly my gynae suggested I clean out with a VG cream every now and than. Your problem could be different, But I will advise you see a gynae,not a GP.
Hope this helps and Good luck. its frustrating I know!

Reply to stn
Posted by: Whanadi | 2010/07/14

I am really getting worried about this now, could any one please give me some advice!

Reply to Whanadi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement